# SDR EPUA20171110001

- Difficulty date: November 10, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N404GV
- Make and model: Beech 1900C
- Aircraft serial: UC154
- Aircraft time: 35,616 hours, 49,077 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT AT 18,000 FEET THE CABIN ALTITUDE WARNING INDICATOR ILLUMINATED.  CABIN PRESSURIZATION HAD FAILED.  MAINTENANCE IS CURRENTLY WORKING ON RESOLVING THIS DEFECT.  NO OTHER INFORMATION AVAILABLE AT THIS TIME.
